Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Completion of a construction of Johnstone
HTML articles powered by AMS MathViewer

by John Isbell PDF
Proc. Amer. Math. Soc. 85 (1982), 333-334 Request permission

Abstract:

A complete lattice is constructed which is not sober in the Scott topology.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06B30, 54F05
  • Retrieve articles in all journals with MSC: 06B30, 54F05
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 333-334
  • MSC: Primary 06B30; Secondary 54F05
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656096-4
  • MathSciNet review: 656096